# SDR DALA2025073105744

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 63,873 hours, 33,317 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DID NOT PASS OPERATIONAL TEST,  PAX DOOR ARMING LEVER WITH DOOR IN UP POSITION.  PERFORMED ADJUST ON ARMING LEVER TO LOCK WITH DOOR IN UP POSITION OF PASSENGER CREW DOOR IAW AMM 52-11-22 -000-001-A AND AMM 52-11-22-400-001-A.
